Jan 18, 2012
I Wanted To Know What effect I would have if i missed 4 doses of atripla(HIV)? Ive Been Taking It For 4 Years.
Response from Dr. Young
Hello and thanks for posting.
Not that there's much one can do at this point about missing the 4 days of Atripla, but there shouldn't be any significant effect, provided that you were undetectable at the time.
I'd try to appreciate the reasons for the missed doses and try to minimize this from happening again in the future.
Good luck and be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Masturbation Worried I Have HIV
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.